Symbol lengths in Milnor K -theory.

Becher, Karim Johannes; Hoffmann, Detlev W.

Homology, Homotopy and Applications (2004)

  • Volume: 6, Issue: 1, page 17-31
  • ISSN: 1532-0073

How to cite


Becher, Karim Johannes, and Hoffmann, Detlev W.. "Symbol lengths in Milnor -theory.." Homology, Homotopy and Applications 6.1 (2004): 17-31. <>.

author = {Becher, Karim Johannes, Hoffmann, Detlev W.},
journal = {Homology, Homotopy and Applications},
keywords = {Milnor -groups; symbol length; Brauer groups; Milnor -groups},
language = {eng},
number = {1},
pages = {17-31},
publisher = {International Press, Somerville},
title = {Symbol lengths in Milnor -theory.},
url = {},
volume = {6},
year = {2004},

AU - Becher, Karim Johannes
AU - Hoffmann, Detlev W.
TI - Symbol lengths in Milnor -theory.
JO - Homology, Homotopy and Applications
PY - 2004
PB - International Press, Somerville
VL - 6
IS - 1
SP - 17
EP - 31
LA - eng
KW - Milnor -groups; symbol length; Brauer groups; Milnor -groups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.